# SDR CALA9800024

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AND DISHED RIVETS IN LT FUSELAGE SKIN JUST FORWARD OF NR 2 ENGINE FORWARD COWL, STA 1352, S20L.  THE FASTENERS WERE REMOVED IAW SRM 53-30-3.  THE CORRODED SKIN WAS CUT OUT, A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.
